Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 133, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 26, 2011, 6:28 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 26, 2011, 6:45 PM CDT
- In force
- 17 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Desha County, AR
The radar
The Little Rock radar (KLZK), 144 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
396
WFUS54 KLZK 262328
TORLZK
ARC001-041-262345-
/O.NEW.KLZK.TO.W.0133.110426T2328Z-110426T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 645 PM CDT
* AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 2 MILES NORTHWEST OF SNOW LAKE...OR 6 MILES EAST
OF WHITE RIVER NWR. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
EAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHITE RIVER NWR... STIMSON... SNOW LAKE...
LORAYS... LACONIA... WEBER...
MOZART... WOLF BAYOU... PRAIRIE LAKES...
LITTLE GOOSE LAKE... KNOWLTON... JACKS BAY...
HOLE IN THE WALL LAKE... HICKORY SLOUGH...
H LAKE... DRY LAKE... DEERFIELD...
BROOKS LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3403 9089 3403 9093 3401 9097 3400 9116
3415 9122 3419 9108 3413 9107 3413 9094
3411 9091 3411 9087 3406 9086
TIME...MOT...LOC 2328Z 257DEG 40KT 3410 9102
$$
225What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:57 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 26, 2:57 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 257 PM CDT TUE APR 26 2011 ...HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER ARKANSAS... .DISCUSSION... MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY. ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI -7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER FLOW OVER SW PLAINS AT THIS TIME. && .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY THURSDAY AND FRIDAY WITH COOLER TEMPS. && .LONG TERM...SATURDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY. MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY. INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY. PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 66 45 73 / 70 60 10 10 CAMDEN AR 65 75 48 77 / 80 50 10 10 HARRISON AR 53 60 42 72 / 70 60 10 10 HOT SPRINGS AR 61 69 46 75 / 80 60 10 10 LITTLE ROCK AR 61 71 46 75 / 80 60 10 10 MONTICELLO AR 66 78 48 77 / 80 50 10 10 MOUNT IDA AR 60 66 45 74 / 80 60 10 10 MOUNTAIN HOME AR 54 61 43 72 / 70 60 10 10 NEWPORT AR 59 69 46 73 / 80 60 10 10 PINE BLUFF AR 64 75 48 76 / 80 60 10 10 RUSSELLVILLE AR 57 65 44 73 / 70 60 10 10 SEARCY AR 59 69 46 74 / 80 60 10 10 STUTTGART AR 63 74 48 75 / 80 60 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...59 / LONG TERM...51
Hazardous weather outlook, Apr 26, 8:26 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 826 AM CDT TUE APR 26 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS CENTRAL AND SOUTH ARKANSAS... HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES... WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE. THE MAIN AREA OF CONCERN WILL BE ACROSS CENTRAL AND SOUTH ARKANSAS...WITH LONG TRACK TORNADOES POSSIBLE ALONG WITH VERY LARGE HAIL. AS THE EVENT UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING WINDS...AS A LINE OF THUNDERSTORMS WILL DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL TAKE SOME TIME FOR WATER LEVELS TO RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Local storm report, Apr 26, 6:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
610 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 3 NW BONO 35.28N 92.52W
04/26/2011 E1.75 INCH CONWAY AR LAW ENFORCEMENT
&&
55Local storm report, Apr 26, 6:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TORNADO 15 E BLAKEMORE 34.60N 91.64W
04/26/2011 PRAIRIE AR PUBLIC
TORNADO WAS REPORTED.
&&
55Local storm report, Apr 26, 6:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
618 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FUNNEL CLOUD RUSSELLVILLE 35.27N 93.14W
04/26/2011 POPE AR TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED CROSSING INTERSTATE 40.
&&
55Local storm report, Apr 26, 6:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 W BARNEY 35.25N 92.23W
04/26/2011 E1.00 INCH FAULKNER AR TRAINED SPOTTER
&&
55Local storm report, Apr 26, 6:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 ESE MORGAN 34.87N 92.33W
04/26/2011 E1.00 INCH PULASKI AR NWS EMPLOYEE
HAIL BEGAN ABOUT 5 PM AND LASTED ABOUT 10 MINUTES.
&&
57Local storm report, Apr 26, 6:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 S GREENBRIER 35.20N 92.38W
04/26/2011 E1.00 INCH FAULKNER AR AMATEUR RADIO
0626 PM FLASH FLOOD GREENBRIER 35.23N 92.38W
04/26/2011 FAULKNER AR LAW ENFORCEMENT
WATER REPORTED OVER SEVERAL ROADWAYS IN GREENBRIER.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:01 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 25, 7:03 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Perry, Saline | 27 min |
| Apr 25, 7:15 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Lonoke and 9 more | 105 min |
| Apr 25, 7:20 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Lonoke, White | 40 min |
| Apr 25, 7:25 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 35 min |
| Apr 25, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 49 min |
| Apr 25, 7:27 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| Apr 25, 7:40 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 39 min |
| Apr 25, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Calhoun, Cleveland, Dallas, Grant, Jefferson and 2 more | 43 min |
| Apr 25, 7:47 PM CDT | Tornado Warning | LZK | Cleburne, White | 43 min |
| Apr 25, 7:52 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 6 more | 3 hr |
| Apr 25, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 51 min |
| Apr 25, 7:58 PM CDT | Flash Flood Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| Apr 25, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Faulkner, Jefferson, Lonoke, Monroe, Prairie and 2 more | 47 min |
| Apr 25, 8:01 PM CDT | Flash Flood Warning | LZK | Faulkner, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more | 3 hr |
| Apr 25, 8:04 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 26 min |
| Apr 25, 8:08 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more | 3 hr |
| Apr 25, 8:09 PM CDT | Tornado Warning | LZK | Lonoke, White | 44 min |
| Apr 25, 8:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more | 45 min |
| Apr 25, 8:20 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 40 min |
| Apr 25, 8:21 PM CDT | Tornado Warning | LZK | Prairie, White, Woodruff | 39 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 51 min |
| Apr 25, 8:26 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 8 more | 3 hr |
| Apr 25, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, White, Woodruff | 43 min |
| Apr 25, 8:33 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 27 min |
| Apr 25, 8:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 40 min |
| Apr 25, 8:38 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 52 min |
| Apr 25, 8:43 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 47 min |
| Apr 25, 8:44 PM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 46 min |
| Apr 25, 8:52 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 25, 8:54 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 3 hr |
| Apr 25, 8:57 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 42 min |
| Apr 25, 9:04 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 26 min |
| Apr 25, 9:06 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 39 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 38 min |
| Apr 25, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 52 min |
| Apr 25, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 39 min |
| Apr 25, 9:37 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew | 53 min |
| Apr 25, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 42 min |
| Apr 25, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 51 min |
| Apr 25, 10:13 PM CDT | Flash Flood Warning | LZK | Hot Spring | 107 min |
| Apr 25, 10:22 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 53 min |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Nevada, Ouachita | 36 hr |
| Apr 25, 10:51 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Faulkner, Grant, Hot Spring, Independence and 8 more | 4 hr |
| Apr 25, 10:54 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Drew, Grant and 6 more | 4 hr |
| Apr 25, 11:16 PM CDT | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 9 more | 3 hr |
| Apr 25, 11:22 PM CDT | River Flood Advisory | LZK | Ashley, Bradley, Cleveland, Drew | 36 hr |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 42 min |
| Apr 25, 11:57 PM CDT | Areal Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 4 hr |
| Apr 26, 12:00 AM CDT | Areal Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 26, 12:03 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 26, 12:09 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas, Grant | 46 min |
| Apr 26, 12:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 41 min |
| Apr 26, 12:20 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 40 min |
| Apr 26, 12:21 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 12:37 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more | 3 hr |
| Apr 26, 12:54 AM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Apr 26, 12:56 AM CDT | Special Weather Statement | LZK | Arkansas, Jefferson | 44 min |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 55 hr |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 39 min |
| Apr 26, 1:25 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Apr 26, 1:26 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 2:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 51 min |
| Apr 26, 2:41 AM CDT | Tornado Warning | LZK | Desha, Drew, Lincoln | 34 min |
| Apr 26, 2:56 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 49 min |
| Apr 26, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland | 24 min |
| Apr 26, 3:25 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Jefferson, Lincoln and 1 more | 3 hr |
| Apr 26, 4:25 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 6:27 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 39 hr |
| Apr 26, 7:09 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| Apr 26, 10:11 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 days |
| Apr 26, 2:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 41 min |
| Apr 26, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 40 min |
| Apr 26, 3:17 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 43 min |
| Apr 26, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 41 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.